×

zbMATH — the first resource for mathematics

Asymptotic behaviour of scattering amplitude in semi-classical limit. (English) Zbl 0699.35201
Partial differential equations, Proc. Symp., Holzhau/GDR 1988, Teubner- Texte Math. 112, 229-237 (1989).
[For the entire collection see Zbl 0665.00006.]
The authors studied the pointwise semiclassical asymptotics of the scattering amplitude in short-range scattering theory. For fixed non- trapping energy and regular out-going direction, they obtained the leading term of the scattering amplitude, which is expressed in terms of classical scattering cross-section and the Maslov indices.
Reviewer: X.P.Wong
MSC:
35P25 Scattering theory for PDEs
81Q05 Closed and approximate solutions to the Schrödinger, Dirac, Klein-Gordon and other equations of quantum mechanics